# SDR DL72S011518

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 67,054 hours, 50,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516317215
- Condition: Cracked
- Location: Fs 351.2, Lbl 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / FS 351.2 / LBL 5 :                    WEB CRACK REPAIR                                            THE FS 351.2 BULKHEAD WEB WAS FOUND CRACKED AT LBL 5 AT A   DAMAGED NLG UPLOCK FITTING ATTACH POINT.  THE WEB AND LOCAL BULKHEAD CHORD WERE CUT TO REMOVE THE DAMAGE.  THE WEB WAS  REPAIRED WITH TWO ALUMINUM DOUBLERS AND THE CHORD WITH AN   ALUMINUM REPAIR ANGLE PER ER/A 381651-14, REV A.
